| Model Number |
0731402 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while pushing a patient on the chair, one of the front transport wheels became loose and detached from the frame.No injuries or adverse effects were reported as a result.The stretcher was evaluated by an authorized field technician and the issue was confirmed.It was noted the shank pin on the wheel was bent.The caster was replaced and the chair was returned to service.